# SDR CALA0801067

- Difficulty date: November 11, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N16648
- Make and model: Boeing 737524
- Aircraft serial: 28909
- Aircraft time: 29,049 hours, 15,375 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546558
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 907 FRAME CRACKED AT AIR CONDITIONING (AC) RAIL BRACKET BETWEEN STR 8R AND STR 9R.  BODY STATION 907 FRAME REPAIRED BETWEEN STR 8R AND STR 9R PER CO EA 5310-04498.
